Alert archive / California / Gale Warnings in 2011

Gale Warning 7, NWS San Diego, CA

November 30, 2011

NWS San Diego, CA issued this gale warning at Nov 30, 2011, 8:09 AM PST. It took effect at Dec 1, 2011, 1:00 AM PST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 30, 2011, 8:09 AM PST (16:09 UTC)
In effect from
Dec 1, 2011, 1:00 AM PST
Expired
Dec 1, 2011, 11:41 AM PST
In force
11 hr
Issued by
NWS San Diego, CA

The text

As transmitted, in the capitals the NWS used until 2016.

976 
WHUS76 KSGX 301609
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
809 AM PST WED NOV 30 2011

...GALE WARNING FOR SAN DIEGO COUNTY COASTAL WATERS...

.A STRONG SURFACE HIGH MOVING OVER THE GREAT BASIN AND AN UPPER
LEVEL LOW MOVING OVER SOUTHERN CALIFORNIA WILL COMBINE TO BRING
GALE-FORCE NORTHEASTERLY WINDS TO THE SAN DIEGO COUNTY COASTAL
WATERS LATE TONIGHT THROUGH EARLY FRIDAY MORNING. ALSO...SEAS
WILL BE HAZARDOUS DUE TO THE COMBINED EFFECTS OF NORTHEASTERLY
WIND WAVES AND A WESTERLY SWELL.

PZZ750-775-010000-
/O.NEW.KSGX.GL.W.0007.111201T0900Z-111202T1200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
809 AM PST WED NOV 30 2011

...GALE WARNING IN EFFECT FROM 1 AM THURSDAY TO 4 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 AM THURSDAY TO 4 AM PST
FRIDAY. 

* WINDS: NORTHEAST 20 TO 30 KT WITH FREQUENT GUSTS TO 40 KT.

* SEAS: ROUGH AND CONFUSED SEAS DUE TO SHORT PERIOD WIND WAVES
  FROM THE NORTHEAST...AND A LONGER PERIOD WESTERLY SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

HARRISON

HTTP://WWW.WEATHER.GOV/SANDIEGO
4 follow-up statements
256 
WHUS76 KSGX 010001
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
401 PM PST WED NOV 30 2011

...GALE WARNING FOR SAN DIEGO COUNTY COASTAL WATERS...

.A STRONG SURFACE HIGH MOVING OVER THE GREAT BASIN AND AN UPPER
LEVEL LOW MOVING OVER SOUTHERN CALIFORNIA WILL COMBINE TO BRING
GALE-FORCE NORTHEASTERLY WINDS TO THE SAN DIEGO COUNTY COASTAL
WATERS LATE TONIGHT THROUGH THURSDAY NIGHT. GUSTS COULD REACH 40
KNOTS. ALSO...SEAS WILL BE HAZARDOUS DUE TO THE WIND
WAVES...WHICH COULD REACH 5 FEET.

PZZ750-775-010815-
/O.CON.KSGX.GL.W.0007.111201T0900Z-111202T1200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
401 PM PST WED NOV 30 2011

...GALE WARNING REMAINS IN EFFECT FROM 1 AM THURSDAY TO 4 AM PST
FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 1 AM THURSDAY TO 4 AM PST
FRIDAY. 

* WINDS: NORTHEAST 20 TO 30 KT WITH GUSTS TO 40 KT. WINDS WILL 
  GRADUALLY DIMINISH THURSDAY NIGHT.

* SEAS: ROUGH AND CONFUSED SEAS DUE TO SHORT PERIOD WIND WAVES 
  FROM THE NORTHEAST...AND A LONGER PERIOD WESTERLY SWELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MAXWELL
974 
WHUS76 KSGX 010731
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1131 PM PST WED NOV 30 2011

...GALE WARNING FOR SAN DIEGO COUNTY COASTAL WATERS...

.STRONG SURFACE HIGH PRESSURE OVER THE GREAT BASIN AND AN UPPER
LEVEL LOW MOVING OVER SOUTHERN CALIFORNIA WILL COMBINE TO BRING
GALE FORCE NORTHEASTERLY WINDS TO THE SAN DIEGO COUNTY COASTAL
WATERS THROUGH FRIDAY MORNING. GUSTS COULD REACH 40 KNOTS. THE
NORTHEAST WIND DRIVEN SWELL WILL CREATE STEEP AND HAZARDOUS SEAS
AND ROUGH BOATING CONDITIONS.

PZZ750-775-011600-
/O.CON.KSGX.GL.W.0007.111201T0900Z-111202T1200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
1131 PM PST WED NOV 30 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY. 

* WINDS: NORTHEAST 20 TO 30 KT WITH GUSTS TO 40 KT. WINDS WILL
  GRADUALLY DIMINISH FRIDAY MORNING.

* SEAS: ROUGH AND CONFUSED SEAS DUE TO SHORT PERIOD WIND WAVES 
  FROM THE NORTHEAST...AND A LONGER PERIOD WESTERLY SWELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

MOEDE
379 
WHUS76 KSGX 011343
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
543 AM PST THU DEC 1 2011

...GALE WARNING FOR SAN DIEGO COUNTY COASTAL WATERS...

.STRONG HIGH PRESSURE OVER THE GREAT BASIN AND AN UPPER LEVEL LOW
OVER SOUTHERN CALIFORNIA WILL COMBINE TO BRING GALE FORCE NORTH
TO NORTHEAST WINDS TODAY AND TONIGHT. STRONGEST WINDS EARLY THIS
MORNING WERE OVER THE OUTER WATERS WITH SUSTAINED WINDS FROM 20
TO 30 KT AND GUSTS NEAR 40 KT. NEAR THE COAST...NORTH WINDS RANGED
FROM 10 TO 20 KT...BUT WILL INCREASE THROUGHOUT THE DAY. THE
NORTHEAST WIND DRIVEN SWELL WILL CREATE HAZARDOUS SEAS AND ROUGH
BOATING CONDITIONS TODAY.

PZZ750-775-012000-
/O.CON.KSGX.GL.W.0007.000000T0000Z-111202T1200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
543 AM PST THU DEC 1 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY. 

* WINDS: NORTHEAST 20 TO 30 KT WITH GUSTS TO 40 KT OVER THE OUTER
  WATERS. NORTH WINDS 10 TO 20 KT NEAR THE COAST THIS MORNING
  WILL INCREASE TO 20 TO 30 KT THROUGH MIDDAY.

* SEAS: ROUGH AND CONFUSED SEAS DUE TO SHORT PERIOD WIND WAVES 
  FROM THE NORTHEAST...AND A LONGER PERIOD WESTERLY SWELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MOEDE
789 
WHUS76 KSGX 011941
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1141 AM PST THU DEC 1 2011

...GUSTY WINDS TO CONTINUE THROUGH EARLY FRIDAY MORNING...

.WINDS HAVE DIMINISHED BELOW GALE WARNING CRITERIA OVER THE SAN
DIEGO COUNTY COASTAL WATERS. HOWEVER...SURFACE HIGH PRESSURE OVER
THE GREAT BASIN AND AN UPPER LEVEL LOW OVER SOUTHERN CALIFORNIA
WILL RESULT IN CONTINUED GUSTY NORTH TO NORTHEAST WINDS THROUGH
EARLY FRIDAY MORNING OVER THE COASTAL WATERS. ALSO...A COMBINATION
OF WIND WAVES AND WESTERLY SWELL WILL CONTINUE TO BRING HAZARDOUS
SEAS AND ROUGH BOATING CONDITIONS.

PZZ750-775-020430-
/O.CAN.KSGX.GL.W.0007.000000T0000Z-111202T1200Z/
/O.NEW.KSGX.SC.Y.0019.111201T1941Z-111202T1200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
1141 AM PST THU DEC 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST FRIDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTHEAST 15 TO 25 KT WITH GUSTS TO 30 KT.

* SEAS: ROUGH AND CONFUSED SEAS DUE TO SHORT PERIOD WIND WAVES
  FROM THE NORTHEAST...AND A LONGER PERIOD WESTERLY SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HARRISON

HTTP://WWW.WEATHER.GOV/SANDIEGO

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this gale warning went out at Nov 30, 3:15 AM PST, 4 hours 54 minutes earlier.

Area forecast discussion, Nov 30, 3:15 AM PST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
315 AM PST WED NOV 30 2011

.SYNOPSIS...
COOLER TODAY WITH A RETURN OF PATCHY COASTAL LOW CLOUDS AND FOG IN
THE MORNING. A STRONG LOW PRESSURE SYSTEM WILL BRING STRONG
NORTHEASTERLY WINDS...MUCH COLDER WEATHER...AND A CHANCE OF RAIN AND
SNOW SHOWERS THURSDAY AND FRIDAY. COLD...UNSETTLED WEATHER LINGERS
INTO THE WEEKEND THEN TURNS FAIR WITH LOCALLY GUSTY WINDS EARLY NEXT
WEEK UNDER DRY NORTHERLY FLOW ALOFT.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

HIGH CLOUDS CONTINUE TO MOVE OVER THE AREA THIS MORNING. LOW CLOUDS
AND FOG ARE INCREASING OVER THE COASTAL WATERS AND IMMEDIATE COASTAL
AREAS AS A WEAK COASTAL EDDY DEVELOPS.

THE UPPER LEVEL HIGH PRESSURE WHICH BROUGHT US THE WARM WEATHER OVER
THE PAST FEW DAYS WILL ADJUST WESTWARD AS AN UPPER LEVEL LOW
CURRENTLY CENTERED NEAR THE WASHINGTON/OREGON STATE LINE MOVES
SOUTHEAST INTO THE GREAT BASIN DURING THE DAY TODAY. MODELS IN GOOD
AGREEMENT WITH FORMING A CLOSED LOW IN THE BASE OF THE MEAN TROUGH
AS IT DEEPENS AND RETROGRADES INTO THE LOWER COLORADO RIVER VALLEY
THIS EVENING. THE EC...GFS...UKMET AND GEM ALL BRING THIS LOW INTO
SOUTHEAST CALIFORNIA AND THIS IS THE PREFERRED MODEL
SOLUTION...ALTHOUGH THE ECM DOES POSITION THE LOW A LITTER FARTHER
WEST THAN THE OTHER MODELS. THE NAM CONTINUES TO BE THE
OUTLIER...BRINGING THE LOW ABOUT 250 MILES EAST OF THE OTHER
SOLUTIONS INTO CENTRAL ARIZONA AND KEEPING THINGS MUCH WINDIER AND
DRIER OVER SOUTHERN CALIFORNIA.

MAIN IMPACT FROM THIS SYSTEM WILL BE STRONG AND POTENTIALLY DAMAGING
NORTHEAST WINDS...ESPECIALLY IN THE NORTHERN AREAS. WINDS 25-45 MPH
WITH GUSTS TO 65 MPH CAN BE EXPECTED IN THE SAN BERNARDINO
MOUNTAINS...INLAND EMPIRE...SANTA ANA MOUNTAINS AND FOOTHILLS...AND
THE INLAND ORANGE COUNTY COASTAL AREAS. LOCAL GUSTS TO 80 MPH ARE
POSSIBLE IN THE WIND PRONE LOCATIONS...MAINLY THROUGH AND BELOW THE
CAJON PASS AND THE CANYONS OF THE SANTA ANA MOUNTAINS. WINDS WILL
PEAK IN THESE LOCATIONS THURSDAY MORNING WITH A SECOND WEAKER PEAK
FRIDAY MORNING. IN THE RIVERSIDE AND SAN DIEGO COUNTY MOUNTAINS
WINDS WILL PEAK FRIDAY MORNING WITH GUSTS NEAR 60 MPH. WINDS WILL
QUICKLY DIMINISH FRIDAY AFTERNOON AS THE LOW WEAKENS AND MOVES EAST.

THURSDAY AND FRIDAY WILL BE SIGNIFICANTLY COOLER AS THE LOW MOVES
OVER THE AREA. RECENT EC AND GFS RUNS ARE NOT QUITE AS COLD WITH
THIS SYSTEM...SHOWING 850 MB TEMPS AROUND 0-2C. HOWEVER...HIGH TEMPS
ARE EXPECTED TO DROP TO AROUND 10 TO 15 DEGREES BELOW SEASONAL
AVERAGES. SOME MOISTURE IS BROUGHT IN WITH THE SYSTEM ALONG WITH
COLD AIR ALOFT...SO THERE REMAINS A SLIGHT CHANCE OF RAIN AND CHANCE
OF MOUNTAIN SNOW...AS WELL AS A SLIGHT CHANCE OF THUNDERSTORMS. IF
ANY PRECIPITATION DOES OCCUR...SNOW LEVELS WILL RANGE FROM ABOUT
3500-4500 FEET. RAINFALL AMOUNTS ARE STILL UNCERTAIN...BUT AT THIS
TIME LOOKS LIKE ANY ACCUMULATION WILL BE LESS THAN ONE-TENTH INCH IN
MOST AREAS...WITH SOME LOCATIONS APPROACHING TWO TENTHS. SNOWFALL
WILL BE AROUND ONE INCH AT THE MOST.

THE LOW MOVES EAST ON SAT...BUT IS QUICKLY REPLACED BY ANOTHER
CLOSED LOW THAT DEVELOPS A SIMILAR PATTERN AS THU/FRI. THERE IS
LITTLE OR NO MODEL CONSENSUS WITH THIS SYSTEM. THE EC BRINGS THE LOW
OVER SOUTHERN CA LATE SAT...GFS BRINGING IT OVER AZ/NM...AND THE GEM
SOMEWHERE IN BETWEEN. IF EC/GEM VERIFIES IT WILL BE COOLER WITH THE
POTENTIAL FOR PRECIPITATION...WHILE GFS SOLUTION KEEPS US UNDER DRY
NORTH FLOW. THE GFS QUICKLY LIFTS THIS LOW OUT OF THE REGION WHILE
THE EC AND GEM KEEP IT OVER THE AREA THROUGH THE EARLY PART OF NEXT
WEEK. NEEDLESS TO SAY...THERE IS A LOT OF UNCERTAINTY FOR THIS
PERIOD...BUT THE EC AND GEM HAVE HELD TO THIS SOLN FOR A COUPLE OF
RUN CYCLES...SO HAVE INTRODUCED A SLIGHT CHANCE FOR PRECIP THROUGH
SUN. THIS COULD PERSIST LONGER...BUT THERE IS STILL TOO MUCH
UNCERTAINTY.

&&

.AVIATION...
301030Z...EXPANDING AREA OF LOW CLOUDS OVER THE COASTAL WATERS THIS
MORNING WITH CLOUD BASES FROM FL001-004 MSL. INCREASING ONSHORE
PRESSURE GRADIENTS WILL DEEPEN THE CLOUD LAYER TODAY WITH CIGS
INCREASING TO FL010-015 AFT 20Z. SCT-BKN CLOUDS AND REDUCED VIS OF
4-6SM IN HAZE AND FOG WILL HAVE A BETTER CHANCE TO SPREAD INLAND AND
IMPACT THE COASTAL AIRPORTS THROUGH EARLY EVENING.

THIS EVENING AN INCREASINGLY STRONG...DRY OFFSHORE FLOW WILL PUSH
THE CLOUDS OUT TO SEA BTWN 03-06Z AT KSNA AND KCRQ...AND AT KSAN
BTWN 06-09Z. LOW LEVEL WIND SHEAR IS QUITE POSSIBLE AT THE AIRPORTS
WITH THE ONSET OF STRONG NORTHEAST WINDS THIS EVENING.

IN THE MOUNTAINS EXPECT STRONG UP AND DOWNDRAFTS TONIGHT THROUGH
FRIDAY MORNING.

&&

.MARINE...
AREAS OF LOW CLOUDS AND FOG THIS MORNING WITH VIS REDUCED TO 1 MILE
AT TIMES.

STRONG OFFSHORE WINDS WILL BEGIN THIS EVENING. INITIAL EFFECTS WILL
BE OVER THE SAN DIEGO COUNTY COASTLINE FROM SAN CLEMENTE TO CARLSBAD
WITH STRONG NORTHEAST WINDS FROM 15 TO 25 KTS DEVELOPING BETWEEN 6PM
AND MIDNIGHT. THE WINDS WILL SPREAD SOUTH AND WEST THROUGH 6 AM
THURSDAY AS THE OFFSHORE FLOW STRENGTHENS.

THE STRONG NORTHEAST WINDS COMBINED WITH A WESTERLY OCEAN SWELL WILL
PRODUCE CONFUSED SEAS POTENTIALLY HAZARDOUS FOR BOATERS THURSDAY AND
FRIDAY.

&&

.FIRE WEATHER...
A VERY COLD AND STRONG UPPER LEVEL LOW WILL DIG SOUTH THROUGH THE
GREAT BASIN AND THE COLORADO RIVER BASIN TODAY THROUGH
FRIDAY...BRINGING VERY STRONG AND GUSTY NORTH TO NORTHEAST WINDS TO
SOUTHERN CALIFORNIA LATE THIS EVENING THROUGH FRIDAY. NORTH TO
NORTHEAST WIND GUSTS UP TO 65 MPH WILL BE POSSIBLE...WITH LOCAL
GUSTS UP TO 80 MPH THROUGH AND BELOW THE FAVORED CANYONS AND PASSES.
A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE SAN BERNARDINO COUNTY
MOUNTAINS...THE INLAND EMPIRE...THE SANTA ANA MOUNTAINS AND
FOOTHILLS...AND THE ORANGE COUNTY COASTAL AREAS.
HOWEVER...HUMIDITIES ARE ONLY EXPECTED TO DROP TO 20-30 PERCENT AT
THE LOWEST...AND THIS SYSTEM COULD BRING SOME SHOWERS...SNOW
SHOWERS...AND THUNDERSTORMS TO THE REGION AS WELL ON THURSDAY AND
FRIDAY. WINDS WILL DECREASE ON FRIDAY.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WARNING FROM 10 PM WEDNESDAY TO 2 PM PST FRIDAY FOR
     THE ORANGE COUNTY COASTAL AREAS...RIVERSIDE COUNTY
     MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN BERNARDINO
     AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...SAN DIEGO
     COUNTY MOUNTAINS...SANTA ANA MOUNTAINS AND FOOTHILLS.

     WIND ADVISORY FROM 7 PM TO 10 PM THIS EVENING FOR THE ORANGE
     COUNTY COASTAL AREAS...RIVERSIDE COUNTY MOUNTAINS...SAN
     BERNARDINO COUNTY MOUNTAINS...SAN BERNARDINO AND RIVERSIDE
     COUNTY VALLEYS-THE INLAND EMPIRE...SANTA ANA MOUNTAINS AND
     FOOTHILLS.

     FIRE WEATHER WATCH FROM WEDNESDAY EVENING THROUGH FRIDAY
     AFTERNOON FOR THE ORANGE COUNTY COASTAL AREAS...SAN
     BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
     SAN BERNARDINO COUNTY MOUNTAINS-INCLUDING THE MOUNTAIN TOP
     AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO
     NATIONAL FOREST...SANTA ANA MOUNTAINS-INCLUDING THE TRABUCO
     RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST.

     WIND ADVISORY FROM 10 PM THIS EVENING TO 2 PM PST FRIDAY FOR
     THE SAN DIEGO COUNTY COASTAL AREAS...SAN DIEGO COUNTY VALLEYS.

     WIND ADVISORY FROM 7 PM THIS EVENING TO 2 PM PST FRIDAY FOR
     THE APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY.

PZ...NONE.

&&

PUBLIC/FIRE...PG
AVIATION/MARINE...MOEDE
Hazardous weather outlook, Nov 30, 4:00 AM PST, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 AM PST WED NOV 30 2011

CAZ042-043-048-050-055>058-060>062-PZZ750-775-010000-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
400 AM PST WED NOV 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

HIGH WIND WARNING FROM 10 PM TONIGHT TO 2 PM PST FRIDAY FOR
THE ORANGE COUNTY COASTAL AREAS...RIVERSIDE COUNTY
MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN BERNARDINO
AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...SAN DIEGO
COUNTY MOUNTAINS...SANTA ANA MOUNTAINS AND FOOTHILLS.

WIND ADVISORY FROM 7 PM TO 10 PM THIS EVENING FOR THE ORANGE
COUNTY COASTAL AREAS...RIVERSIDE COUNTY MOUNTAINS...SAN
BERNARDINO COUNTY MOUNTAINS...SAN BERNARDINO AND RIVERSIDE
COUNTY VALLEYS-THE INLAND EMPIRE...SANTA ANA MOUNTAINS AND
FOOTHILLS.

FIRE WEATHER WATCH FROM WEDNESDAY EVENING THROUGH FRIDAY
AFTERNOON FOR THE ORANGE COUNTY COASTAL AREAS...SAN BERNARDINO AND
RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...SAN BERNARDINO COUNTY
MOUNTAINS-INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER
DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST...SANTA ANA
MOUNTAINS-INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND
NATIONAL FOREST.

WIND ADVISORY FROM 10 PM THIS EVENING TO 2 PM PST FRIDAY FOR
THE SAN DIEGO COUNTY COASTAL AREAS...SAN DIEGO COUNTY VALLEYS.

WIND ADVISORY FROM 7 PM THIS EVENING TO 2 PM PST FRIDAY FOR
THE APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THURSDAY THROUGH SATURDAY...A COLD STORM SYSTEM WILL CONTINUE TO
BRING STRONG GUSTY NORTHEAST WINDS AND A SLIGHT CHANCE OF SHOWERS.
PRECIPITATION COULD BEGIN THURSDAY MORNING. ANY PRECIPITATION IS
EXPECTED TO BE LIGHT...BUT ISOLATED THUNDERSTORMS WILL BE POSSIBLE.
SNOWFALL MAY ACCUMULATE ABOVE 4000 FEET IN THE MOUNTAINS AND
ADJACENT HIGH DESERT SLOPES BY SATURDAY MORNING...POSSIBLY MAKING
TRAVEL DIFFICULT IN SOME AREAS.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS.

PG

In the hours before

Special weather statement, Nov 30, 3:48 AM PST, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
348 AM PST WED NOV 30 2011

CAZ042-043-048-050-055>058-060>062-302230-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
348 AM PST WED NOV 30 2011

...VERY STRONG AND GUSTY WINDS...AND COLD UNSETTLED WEATHER
RETURNING TONIGHT THROUGH FRIDAY...

A VERY STRONG AND UNSEASONABLY COLD LOW PRESSURE SYSTEM WILL
INTENSIFY OVER THE GREAT BASIN AND LOWER COLORADO RIVER VALLEY TODAY
INTO THURSDAY...BRINGING SIGNIFICANTLY COLDER WEATHER TO THE REGION
AS WELL AS VERY STRONG AND GUSTY NORTHEAST WINDS. THERE IS EVEN THE
POTENTIAL FOR SOME SHOWERS AND THUNDERSTORMS TO DEVELOP ON THURSDAY
AND FRIDAY...WITH SNOW LEVELS POSSIBLY LOWERING INTO THE FOOTHILLS
WITH SOME OF THE STRONGER SHOWERS.

WINDS...
STRONG AND GUSTY NORTH TO NORTHEAST WINDS WILL DEVELOP THIS EVENING
AND CONTINUE THROUGH FRIDAY...AS STRONG OFFSHORE FLOW DEVELOPS
AROUND THE NORTHWEST SIDE OF THE SYSTEM. STRONGEST WINDS WILL MOST
LIKELY BE IN ORANGE COUNTY...THE INLAND EMPIRE AND THE SAN
BERNARDINO COUNTY MOUNTAINS...WHERE WIND GUSTS COULD EXCEED 70 MPH
AT TIMES...ESPECIALLY THROUGH AND BELOW PASSES AND CANYONS. STRONG
WINDS ARE ALSO LIKELY IN THE APPLE AND LUCERNE VALLEYS. STRONG WINDS
ARE ALSO EXPECTED IN SAN DIEGO COUNTY...BUT WILL DEVELOP LATER THAN
THE AREAS TO THE NORTH. STRONGEST WINDS ARE EXPECTED LATE TONIGHT
AND THURSDAY...WHEN DAMAGE TO TREES AND POWER LINES MAY OCCUR.
TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

TEMPERATURES...
MUCH COLDER AIR WILL FILTER INTO SOUTHERN CALIFORNIA ON
THURSDAY...ESPECIALLY IN THE MOUNTAINS AND HIGH DESERTS. HIGHS
WILL MOSTLY BE IN THE 30S AND 40S IN THE MOUNTAINS...WHICH WILL BE
15 TO 20 DEGREES BELOW NORMAL. IN THE APPLE AND LUCERNE
VALLEYS...HIGHS WILL STRUGGLE TO REACH 50. WIND CHILL READINGS
MAY ALSO BE IN THE TEENS IN COLDEST PARTS OF THE SAN BERNARDINO
MOUNTAINS THURSDAY. MOST VALLEY AND COASTAL AREAS WILL STRUGGLE TO
WARM INTO THE LOWER TO MID 60S. LITTLE OR NO WARMING IS EXPECTED
FRIDAY...THOUGH WIND SPEEDS WILL DECREASE SOMEWHAT.

SHOWERS AND THUNDERSTORMS...
THERE IS A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY
THROUGH FRIDAY...ESPECIALLY OVER HIGHER TERRAIN. PRECIPITATION
AMOUNTS ARE STILL HIGHLY UNCERTAIN...AND WILL DEPEND ON THE TRACK
OF THE UPPER LOW...WITH MOST AREAS SEEING LIGHT AMOUNTS. SNOW
LEVELS WILL LIKELY BE LOW...FALLING TO 3500 TO 4000 FEET.
HOWEVER...LOCALLY LOWER SNOW LEVELS WILL BE POSSIBLE ON THE NORTH
SLOPES OF THE SAN BERNARDINO MOUNTAINS...AND WITH THE HEAVIER
SHOWERS. A FEW INCHES OF SNOW COULD FALL IN THE MOUNTAINS.

PEOPLE WITH OUTDOOR INTERESTS SHOULD MAINLY BE PREPARED FOR THE
STRONG GUSTY WINDS AND COLDER WEATHER WEDNESDAY NIGHT THROUGH FRIDAY.
STAY TUNED TO NOAA WEATHER RADIO...THE NATIONAL WEATHER SERVICE
WEBSITE AT WEATHER.GOV/SANDIEGO...OR LOCAL MEDIA FOR UPDATES.

PG

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 10:10 PM PSTWind AdvisorySGXOrange, Riverside, San Bernardino, San Diego53 hr
Nov 30, 1:30 PM PSTRed Flag WarningSGXOrange, Riverside, San Bernardino, San Diego37 hr

Nearby

Gale Warnings in California, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.